# SDR N6WA20110211

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 3,526 hours, 2,447 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Broken
- Location: Seat 11b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 11B RECLINES TOO FAR (ROW 11B RECLINE BROKE ALLOWING SEATBACK TO RECLINE INTO ROW 12 EMERGENCY EXIT ROW).  R & R 11B RECLINCE HYROLOCK IAW CMM 25-21-49.
